| Catalog Number |
F120100T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported upon insertion, vascular access rn noted leakage from the base of the catheter and had to remove it and place another midline.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The product returned for evaluation was a 20ga powerglide pro midline catheter and extension tube.Use residue was observed on the sample.A split was observed in the catheter distal to the molded joint.Microscopic inspection revealed a circumferentially aligned split in the catheter shaft.The shape of the split appeared to be wing-like and was partially attached by a strand of plastic in the middle of the split.The split surface was observed to be finely granular and smooth.The exact cause of the split could not be determined; however, possible causes of the split include sharp instrument damage or repetitive mechanical stress.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description